# SDR AT9900123

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION AT DIFFERENT LOCATIONS.  FIRST, THE LAVATORY WALL HAT SECTION AT STA 300 L-35 TO 50, SECONDLY THE SEAT TRACK IN THE CABIN AT STA 328 TO 344 BL 24 TO 75R, AND THE SIDE WALL IS CRACKED AND CORRODED AT STA 440 TO 420 ABOVE STRINGER 26R.  CHEMICALLY REMOVED CORROSION.  REMOVED, REPLACED, FABRICATED, HEAT TREATED, PRIMED ALL PARTS, AND INSTALLED IAW B737 SRM 51-20-11, 51-10-2, 51-30-2, 51-21-31, 51-10-6, AND 53-10-1.
